Alert archive / Florida / Flash Flood Warnings in 2024
Flash Flood Warning 14, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Jun 30, 2024, 12:52 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2024, 12:52 PM EDT (16:52 UTC)
- Expired
- Jun 30, 2024, 1:43 PM EDT
- In force
- 51 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Broward County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 83 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 4.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1649 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1372 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
235
WGUS52 KMFL 301652
FFWMFL
FLC011-099-302000-
/O.NEW.KMFL.FF.W.0014.240630T1652Z-240630T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
1252 PM EDT Sun Jun 30 2024
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Northern Broward County in southeastern Florida...
Southeastern Palm Beach County in southeastern Florida...
* Until 400 PM EDT.
* At 1252 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen from the nearly stationary thunderstorms. Additional
rainfall amounts of 2 to 3 inches are possible in the warned area
during the next hour or so from the nearly stationary
thunderstorms. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Lauderdale, Coral Springs, Pompano Beach, Sunrise, Boca
Raton, Deerfield Beach, Delray Beach, Tamarac, Margate,
Lauderhill, Coconut Creek, Oakland Park, North Lauderdale,
Lauderdale Lakes, Parkland, Wilton Manors, Godfrey Road, Boca
Pointe, Mission Bay and Boca Del Mar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2644 8010 2615 8016 2617 8033 2644 8026
FLASH FLOOD...RADAR INDICATED
$$
BAXTER2 follow-up statements
238
WGUS72 KMFL 301726
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
126 PM EDT Sun Jun 30 2024
FLC011-099-302000-
/O.CON.KMFL.FF.W.0014.000000T0000Z-240630T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-Palm Beach FL-
126 PM EDT Sun Jun 30 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH
COUNTIES...
At 126 PM EDT, Doppler radar that the thunderstorms have dissipated
over the area. However, moderate rains are still occurring over the
warning area which can still produce additional rainfall amounts up
to 1 inch on top of the already that 2 and 4 inches of rain have
fallen during the last hour. These additional rainfall amounts can
still be capable of causing flash flooding in the area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Fort Lauderdale, Coral Springs, Pompano Beach, Sunrise, Boca
Raton, Deerfield Beach, Delray Beach, Tamarac, Margate,
Lauderhill, Coconut Creek, Oakland Park, North Lauderdale,
Lauderdale Lakes, Parkland, Wilton Manors, Godfrey Road, Boca
Pointe, Mission Bay and Boca Del Mar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2644 8010 2615 8016 2617 8033 2644 8026
FLASH FLOOD...RADAR INDICATED
$$
BAXTER811 WGUS72 KMFL 301743 FFSMFL Flash Flood Statement National Weather Service Miami FL 143 PM EDT Sun Jun 30 2024 FLC011-099-301753- /O.CAN.KMFL.FF.W.0014.000000T0000Z-240630T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Broward FL-Palm Beach FL- 143 PM EDT Sun Jun 30 2024 ...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES... Flood waters have receded. The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. && LAT...LON 2644 8010 2615 8016 2617 8033 2644 8026 $$ BAXTER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 10:07 AM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 30, 10:07 AM EDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Miami FL 1007 AM EDT Sun Jun 30 2024 ...New UPDATE... .UPDATE... Issued at 950 AM EDT Sun Jun 30 2024 Plenty of deep tropical moisture continues to filter into South Florida this morning as a weak mid level disturbance approaches the region. The 12Z KMFL sounding showed PWAT values of 2.31 inches and this has allowed for showers and thunderstorms to develop especially across the eastern half of the region this morning. While 500mb temperatures are a bit cooler today compared to previous days (around -7C), mid level lapse rates still remain rather poor (5.2-5.7C/km). This will help to keep the chances of strong thunderstorm development rather limited. However, heading towards peak diurnal heating, instability will increase and CAPE values could range between 2500 and 3500 J/kg over portions of Southwest Florida this afternoon. This could be supportive of an isolated strong thunderstorm or two with some stronger wind gusts especially over the interior sections this afternoon. With steering flow remaining light, storm motions will remain slow. This, combined with the potential for heavy downpours will result in the possibility of localized flooding especially over the east and west coast. High temperatures today will generally remain in the upper 80s to around 90 across most areas. && .SHORT TERM... (Today through Monday) Issued at 219 AM EDT Sun Jun 30 2024 An unsettled pattern to close out the weekend as a mid-level disturbance moves across the southern peninsula of Florida today into Monday. Abundant tropical moisture will enable more coverage of convective activity during today into tonight compared to previous days. The additional cloud cover will help keep temperatures a few degrees cooler today with many areas only reaching the upper 80s though some pockets of around 90 are possible, mainly in Southwest Florida. Accordingly, heat index values should remain below Heat Advisory thresholds today across South Florida. Hydration and cooling breaks are still a good idea, particularly for anyone spending long periods of time outdoors today. Repeated rounds of showers and storms could bring a localized flooding threat with a focus possible over Southwest Florida this afternoon. Strong wind gusts and frequent to excessive lightning are also concerns on this Sunday. A lull in convection is possible tonight but coastal activity could linger over the local waters through the night which could keep the flood threat in play for any areas that see repeated rounds of rainfall earlier in the day. Monday will again be warm and unsettled but the winds becoming more south-southeasterly will help focus afternoon convection from just inland of the Atlantic into Southwest Florida with a focus along the State Road 80 corridor/Lake Okeechobee possible by late afternoon/early evening on Monday. Upper 80s to lower 90s for high temperatures continues though heat index values climb back above 100 across most of the area. && .LONG TERM... (Monday night through Saturday) Issued at 219 AM EDT Sun Jun 30 2024 A trough over the eastern United States will help keep an unsettled pattern over much of Florida to kick off the work week and that will linger into mid-week before the trough deamplifies as it slides east into the Atlantic. Abundant tropical moisture will remain over the region as large-scale high pressure builds in over Florida on the surface and the southeastern United States aloft. Beryl is forecast to remain south of the area thanks to this high pressure pattern as it moves westerly to west-northwesterly this week. This will mean that diurnally-driven sea breeze showers and thunderstorms will be the main story through the week along with continued warmth. Heat index values will quietly creep back up through the week with the potential for Heat Advisories returning. Easterly flow will favor morning convection around the Atlantic moving inland and focused over the interior and Southwest Florida by the afternoon and early evening hours each day. && .AVIATION... (12Z TAFS) Issued at 734 AM EDT Sun Jun 30 2024 Showers and thunderstorms will continue to develop around the east coast terminals through the morning and into the early afternoon hours as winds increase out of the east. Gusty and erratic winds along with sub-VFR conditions are possible in and around showers and storms. These storms will slowly push towards the interior and west coast later this afternoon into this evening. Winds will also shift to the WSW at KAPF this afternoon as a Gulf breeze develops. Short fused AMDs will be likely throughout the day. && .MARINE... Issued at 219 AM EDT Sun Jun 30 2024 A gentle to moderate easterly wind flow will remain in place across the local waters through the weekend. This flow may turn more southeasterly heading into the middle portion of the week. Seas across the Atlantic and Gulf waters will remain at 2 feet or less through early this week. Scattered to numerous showers and thunderstorms will develop over the local waters during this time frame. Winds and waves could be locally higher in and around showers and thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... Miami 88 77 89 79 / 70 50 70 50 West Kendall 89 75 89 77 / 80 40 70 40 Opa-Locka 89 77 90 78 / 70 40 70 50 Homestead 88 77 89 79 / 70 50 60 50 Fort Lauderdale 87 78 88 80 / 70 40 60 50 N Ft Lauderdale 88 78 89 80 / 70 40 60 50 Pembroke Pines 90 77 92 79 / 70 40 60 50 West Palm Beach 88 77 90 79 / 70 30 60 40 Boca Raton 89 78 90 80 / 70 40 60 50 Naples 90 75 89 78 / 80 30 70 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...RAG LONG TERM....RAG AVIATION/UPDATE...CWC
Hazardous weather outlook, Jun 30, 9:49 AM EDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 949 AM EDT Sun Jun 30 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 011400- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 949 AM EDT Sun Jun 30 2024 ...Scattered to Numerous Thunderstorms Today... ...Localized Flooding Possible... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Thunderstorms: Scattered to numerous thunderstorms will continue to develop across South Florida through the rest of today and into the evening. The strongest storms could contain gusty winds, frequent to excessive lightning, and heavy downpours. Flooding: Slow moving storms with heavy downpours could result in localized flooding, particularly along the east and west coast. Waterspouts: Isolated waterspout activity is possible across the local waters. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered to numerous thunderstorms will be possible each day through most of the week. The strongest storms could produce gusty winds and heavy downpours. Slow storm motions could also result in localized flooding. Heat indices over 100 degrees will be possible each day across South Florida through most of the week. An elevated risk of rip currents may return to the Atlantic Coast beaches towards the middle of the week as onshore flow increases. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Special weather statement, Jun 30, 10:58 AM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Miami FL
1058 AM EDT Sun Jun 30 2024
FLZ071>074-301545-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
1058 AM EDT Sun Jun 30 2024
...A strong thunderstorm will impact portions of north central
Miami-Dade and southern Broward Counties through 1145 AM EDT...
At 1058 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Cooper City, or over Pembroke Pines,
moving southwest at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Sunrise, Miami
Gardens, Weston, Doral, Miami Lakes, Cooper City, Hialeah Gardens,
Medley, Royal Palm Ranches, Palm Springs North, Sunshine Acres,
Country Club, Chambers Estates, Pennsuco, and Intersection Krome And
U.S. 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2618 8051 2606 8019 2576 8043 2582 8064
2595 8073
TIME...MOT...LOC 1458Z 052DEG 7KT 2604 8031
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CWCSpecial weather statement, Jun 30, 11:44 AM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Miami FL
1144 AM EDT Sun Jun 30 2024
FLZ063-066-070-301615-
Hendry FL-Inland Collier County FL-Glades FL-
1144 AM EDT Sun Jun 30 2024
...A strong thunderstorm will impact portions of northern Collier,
northern Hendry and south central Glades Counties through 1215 PM
EDT...
At 1144 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles northwest of Montura, moving southwest
at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Labelle, Montura, Port La Belle, Devils Garden, and Keri.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2683 8118 2662 8102 2643 8130 2674 8147
TIME...MOT...LOC 1544Z 058DEG 10KT 2671 8120
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CWCSpecial weather statement, Jun 30, 11:49 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Miami FL
1149 AM EDT Sun Jun 30 2024
FLZ072-074-172-173-301615-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
1149 AM EDT Sun Jun 30 2024
...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 1215 PM EDT...
At 1149 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Sunny
Isles Beach, or near Hallandale, moving southwest at 15 mph.
HAZARD...Funnel clouds.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts.
Locations impacted include...
Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Miami Beach,
Coral Gables, Surfside, Hallandale, Miami Gardens, North Miami, North
Miami Beach, Aventura, Dania Beach, Miami Lakes, Hialeah Gardens,
Sunny Isles Beach, Opa-Locka, West Park, and Miami Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2590 8011 2577 8013 2577 8014 2581 8014
2582 8018 2576 8019 2571 8027 2598 8040
2606 8012 2593 8012 2593 8013 2590 8013
2591 8014 2589 8013 2591 8011
TIME...MOT...LOC 1549Z 062DEG 13KT 2594 8014
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
CWCSpecial weather statement, Jun 30, 12:10 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Miami FL
1210 PM EDT Sun Jun 30 2024
FLZ066-301700-
Hendry FL-
1210 PM EDT Sun Jun 30 2024
...A strong thunderstorm will impact portions of southeastern Hendry
County through 100 PM EDT...
At 1210 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 7 miles southeast of Montura, moving southwest
at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of southeastern Hendry
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2668 8098 2653 8089 2635 8103 2653 8126
TIME...MOT...LOC 1610Z 057DEG 16KT 2657 8100
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Jun 30, 12:37 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Miami FL
1237 PM EDT Sun Jun 30 2024
FLZ067-068-071-072-168-172-301715-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
1237 PM EDT Sun Jun 30 2024
...A strong thunderstorm will impact portions of Broward and
southeastern Palm Beach Counties through 115 PM EDT...
At 1236 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Godfrey Road, or over Margate, moving west
at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Coral Springs, Pompano Beach, Davie,
Plantation, Sunrise, Boca Raton, Deerfield Beach, Delray Beach,
Tamarac, Margate, Lauderhill, Weston, Coconut Creek, Oakland Park,
North Lauderdale, Lauderdale Lakes, Dania Beach, and Cooper City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2602 8042 2635 8042 2641 8029 2645 8011
2610 8013
TIME...MOT...LOC 1636Z 079DEG 9KT 2628 8022
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ARSpecial weather statement, Jun 30, 12:37 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Miami FL
1237 PM EDT Sun Jun 30 2024
FLZ066-067-071-301730-
Inland Broward County FL-Hendry FL-Inland Palm Beach County FL-
1237 PM EDT Sun Jun 30 2024
...Strong thunderstorms will impact portions of eastern Hendry,
Broward and southwestern Palm Beach Counties through 130 PM EDT...
At 1236 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Holey Land
Wildlife Refuge to 6 miles north of East Toll Gate On Alligator
Alley. Movement was west at 10 to 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mile Marker 30 On Alligator Alley, Holey Land Wildlife Refuge,
Intersection Alligator Alley And Miami Canal, Rotenberger Wildlife
Refuge, and West Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2604 8063 2636 8095 2647 8066 2625 8043
TIME...MOT...LOC 1636Z 078DEG 15KT 2639 8069 2623 8049
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BaxterThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:45 PM EDT | Special Weather Statement | MFL | Monroe | 30 min |
| Jun 29, 9:18 PM EDT | Special Marine Warning | MFL | 27 min | |
| Jun 30, 7:52 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 53 min |
| Jun 30, 10:13 AM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Jun 30, 10:25 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 65 min |
| Jun 30, 10:37 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Jun 30, 10:58 AM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Jun 30, 11:20 AM EDT | Areal Flood Advisory | MFL | Broward | 55 min |
| Jun 30, 11:42 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Jun 30, 11:44 AM EDT | Special Weather Statement | MFL | Hendry | 31 min |
| Jun 30, 11:49 AM EDT | Special Weather Statement | MFL | Miami-Dade | 26 min |
| Jun 30, 12:10 PM EDT | Special Weather Statement | MFL | Hendry | 50 min |
| Jun 30, 12:20 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 115 min |
| Jun 30, 12:37 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Jun 30, 12:37 PM EDT | Special Weather Statement | MFL | Broward | 53 min |
| Jun 30, 12:41 PM EDT | Special Marine Warning | MFL | 34 min | |
| Jun 30, 1:16 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 100 min |
| Jun 30, 1:41 PM EDT | Special Marine Warning | MFL | 49 min | |
| Jun 30, 1:59 PM EDT | Special Weather Statement | MFL | Glades | 61 min |
| Jun 30, 2:00 PM EDT | Special Weather Statement | MFL | Collier | 60 min |
| Jun 30, 2:30 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 30 min |
| Jun 30, 2:46 PM EDT | Areal Flood Advisory | MFL | Collier | 119 min |
| Jun 30, 2:49 PM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 30, 2:52 PM EDT | Special Marine Warning | MFL | 98 min | |
| Jun 30, 3:00 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 60 min |
| Jun 30, 3:17 PM EDT | Areal Flood Warning | MFL | Collier | 58 min |
| Jun 30, 3:39 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 30, 4:02 PM EDT | Special Marine Warning | MFL | 58 min |
Nearby
Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.